# SDR CALA2025041103687

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 27,786 hours, 9,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED EXCESS FABRIC FROM SLIDE HANGING OUT AT DOOR 1R A SMALL EXCESS AMOUNT WAS SHOWING FROM SLIDE AT DOOR 1R. TUCKED IN THE EXCESS AMOUNT AND MEASURED AMOUNT OF SLACK. AMOUNT WAS WITHIN LIMITS IAW AMM 25-66-01. A/C OKAY TO CONTINUE. NO DEFECTS NOTED AT THIS TIME.
